PDA

View Full Version : Ephedrine and post nasal drip (mucusy)



glow9
05-23-2009, 11:58 AM
Anyone find that when you take ephedrine you get this?

cdub24
05-23-2009, 01:30 PM
Anyone find that when you take ephedrine you get this?

u definitely get more mucus in your system, I think its because vasopro or bronkaid if used for treating asthma or bronchitis.

"Vasopro Ephedrine Hydrochloride also helps slime relaxation and empowers thin bronchial secretions to draining out bronchial tubes and to make the cough more productive, protecting the muscle tissues from breaking down helps the vital function of the ephedrine hydrochloride."

big_GREEN
05-23-2009, 01:37 PM
Anyone find that when you take ephedrine you get this?

yupp. definitely, by their nature, cold medicines containing ephedrine are decongestants and thus using them frequently causes runny-snot.

hennessy88
05-23-2009, 01:37 PM
i got panic attacks from it

glow9
05-23-2009, 01:38 PM
Oh haha yeah I got mine from a supplement place so I didnt think it would contain extra crap but lol guess its all in there says in tiny writing Oral Nasal decongestant. 4EverFit brand

Spacehead
05-23-2009, 02:53 PM
Don't snort it

mike_az_21
05-23-2009, 06:00 PM
I just started a EC stack(using Bronkaid of the E). It seems to be working fairly well, I seem to be breathing a bit better and seem to be alert as hell.

glow9
05-25-2009, 11:26 AM
Well I seemed to have developed a cough I'm blaming on ephedrine. I've been choking down phlegm all week seems to happen when I take ephedrine but feels like its compiled in my throat or something. Ack anyone else get this? I'm glad I'm not taking more than 8mg a day. I'm going to take 2 days off I've been on it pretty consistent.

fraserdp
05-25-2009, 11:28 AM
I have been taking eph for the pasy 9 months (cycling) and My nose is more runny when im on it.

For me its more of just a sniff every little while. Sort of like someone on blow :)

glow9
05-25-2009, 12:06 PM
I have been taking eph for the pasy 9 months (cycling) and My nose is more runny when im on it.

For me its more of just a sniff every little while. Sort of like someone on blow :)

yeah for sure lol I dunno what else would get it to stop

VDubb
05-25-2009, 01:14 PM
Anyone find that when you take ephedrine you get this?

Bronkaid and Primatene both contain 400mg of Guaifenesin per serving, which is what causes the loose phlegm.

If you can't handle it, you might want to look into taking Vasopro, which has less Guaifenesin per caplet.......